# SDR SWAA2021051264765

- Difficulty date: April 6, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 54,341 hours, 36,340 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Condition: Missing
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL ACCESS PANEL 231XF IN CENTER FUEL TANK (1 EA) REPAIRED FLOOR PANEL 231XF ASPER B737700 SRM 5300502R1 REP 1 TOOL USED CALIPER PN 50019730 SN A18135103 DUE DATE 14JUN21 HOT BONDER PN ACS9000B SN 15092096 DUE DATE 14DEC21 SCALE PN SCA301 SN AE412122
